# SDR CALA2025031202739

- Difficulty date: March 8, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 125,110 hours, 19,408 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101655305
- Part serial: PK0196
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 729,072 hours, 704,154 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXIT SLIDE DEPLOYEDPERFORMED OFF-WING ESCAPE SYSTEM BACK TO ITS INITIAL POSITION. UP TO AND INCLUDING 4.G. (12). REF AMM 25-65-00-842-021. CONTINUE AT 4.H.  CONTINUED WITH OFF-WING ESCAPE SYSTEM BACK TO ITS INITIAL POSITION. UP TO AND INCLUDING 4.H. (10) REF AMM 25-65-00-842-021. CONTINUE AT 4.H. (11) ADD EMP:U307987 CONTINUED WITH LEFT  OFF-WING ESCAPE SYSTEM BACK TO ITS INITIAL POSITION. REF AMM 25-65-00-842-021 UP TO AND INCLUDING  STEP 4.H. (12) .  INSPECTED LEFT OFF-WING ESCAPE SYSTEM BACK TO INITIAL POSITION REF AMM 25-65-00-842-021 UP TO AND INCLUDING STEP 4.H.(12). SEE LOGPAGES 4115849 AND 4115889 FOR DOOR OPEN ACTUATORS INSTALLATION CONTINUED WITH LEFT OFF-WING SYSTEM BACK TO INITIAL POSITION UP TO AND INCLUDING 4H(16). SEE (LOG PG 4123204) FOR WOK PERFORMED OF LEFT OFF-WING SLIDE INSTALLATION. PARTS USED: 76-2561-9-0002, QTY :1 REFERENCE LOGPAGE 4119033 FOR INSTALATION OF DOOR OPENING LOCK ACTUATOR INSTALLED SPOILER OVERIDE ACTUATOR/ SQUIB ASSEMBLY AND OFF WING SLIDE INFLATION CYLINDER PER STEPS 4H.17-4.H.19 OF AMM 25-65-00-842-021. PREVIOUS ENTRY REQUIRES RII,  INSTALLED SPOILER OVERIDE ACTUATOR/ SQUIB ASSEMBLY AND OFF WING SLIDE INFLATION CYLINDER PER STEPS 4H.17-4.H.19 OF AMM 25-65-00-842-021. INSPECTED INSTALLATION OF LH SPOILER OVERRIDE ACTUATOR AND SQUIB ASSY AND INSTALLATION OF LH OVERWING SLIDE INFLATION CYLINDEINSPECTED COMPLETION OF LH OVERWING SLIDE INSTALLATION REF AMM 26-65-00-842-021 AND GMM 09-25-05
